# SDR REXA2019042610512

- Difficulty date: April 10, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 13,054 hours, 8,952 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322605
- Condition: Corroded
- Location: Bs 691-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAILS LBL9 & RBL9 BTW FS 691-836, 836-847+51, 847+51-977. (SM)(CPAX)(TCI 100-20).
SUMMARY:  ON NRC: 00165, FLOOR SEAT RAILS LBL9 & RBL9 BTW FS 691-836, 836-847+51, 847+51-977. WERE REPLACED PER CRJ/900 AMM 53-00-49-400-801 (CONFIG. A-12) AND SRM 51-41-02-001-001-A01.
